Alert archive / Iowa / River Flood Warnings in 2013

River Flood Warning 50, NWS Des Moines, IA

June 22, 2013Emmet County, Iowa

NWS Des Moines, IA issued this river flood warning at Jun 22, 2013, 1:33 PM CDT for Emmet County, Iowa. It took effect at Jun 23, 2013, 7:00 AM CDT. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Jun 22, 2013, 1:33 PM CDT (18:33 UTC)
In effect from
Jun 23, 2013, 7:00 AM CDT
Expired
Jun 24, 2013, 7:00 AM CDT
In force
24 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
Minor

County Emmet County, IA

The radar

The Sioux Falls radar (KFSD), 154 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point West Fork Des Moines River at Estherville (ESVI4). The gauge peaked at 7.88 ft at Jun 23, 2013, 2:00 AM CDT.

actionminormoderate51006/2206/2306/2406/25
Action stage
6 ft
Minor stage
10 ft
Moderate stage
13 ft
Major stage
14.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05476500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

904 
WGUS43 KDMX 221833
FLWDMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
133 PM CDT SAT JUN 22 2013

...THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A FLOOD 
WARNING FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA...WEST 
FORK DES MOINES RIVER...

  AFFECTING THE FOLLOWING COUNTIES IN IOWA...EMMET
  
RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED
PRECIPITATION OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DO NOT DROWN.

MORE INFORMATION...INCLUDING IMPACT STATEMENTS AND CREST HISTORIES 
IS AVAILABLE ON THE WEB AT...  WWW.WEATHER.GOV/DESMOINES. IN THE 
MENU ON THE LEFT HAND SIDE OF THE PAGE...CLICK ON THE RIVERS AND 
LAKES LINK IN THE HYDROLOGY SECTION.

&&

IAC063-231833-
/O.NEW.KDMX.FL.W.0050.130623T1200Z-000000T0000Z/
/ESVI4.1.ER.130623T1200Z.130625T0600Z.000000T0000Z.NO/
133 PM CDT SAT JUN 22 2013

...FLOOD WARNING IN EFFECT UNTIL FURTHER NOTICE...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLOOD WARNING FOR
  THE WEST FORK DES MOINES RIVER AT ESTHERVILLE...OR FROM THE 
  IOWA-MINNESOTA BORDER...TO NEAR WALLINGFORD.
* UNTIL FURTHER NOTICE.
* AT  1:00 PM SATURDAY THE STAGE WAS 6.6 FEET...OR 1.4 FEET BELOW 
  FLOOD STAGE.
* FLOOD STAGE IS 8.0 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE TO FLOOD STAGE SUNDAY MORNING. CONTINUE RISING TO 
  9.9 FEET...OR 1.9 FEET ABOVE FLOOD STAGE...EARLY TUESDAY MORNING.
* IMPACT...AT  10.0 FEET...THERE IS EXTENSIVE LOWLAND FLOODING 
  PARTICULARLY OVER THE PARKLAND AREAS NEAR THE RIVER.

&&
 
LAT...LON 4350 9491 4350 9485 4326 9471 4326 9483

$$
3 follow-up statements
783 
WGUS83 KDMX 230319
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1019 PM CDT SAT JUN 22 2013

...THE FLOOD WARNING HAS BEEN EXTENDED FOR ALL OR PORTIONS OF THE 
FOLLOWING RIVERS IN IOWA...WEST FORK DES MOINES RIVER...

  AFFECTING THE FOLLOWING COUNTIES IN IOWA...EMMET
  
RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED
PRECIPITATION OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DO NOT DROWN.

MORE INFORMATION...INCLUDING IMPACT STATEMENTS AND CREST HISTORIES 
IS AVAILABLE ON THE WEB AT...  WWW.WEATHER.GOV/DESMOINES. IN THE 
MENU ON THE LEFT HAND SIDE OF THE PAGE...CLICK ON THE RIVERS AND 
LAKES LINK IN THE HYDROLOGY SECTION.

&&

IAC063-240319-
/O.EXT.KDMX.FL.W.0050.130625T0600Z-130629T1800Z/
/ESVI4.1.ER.130625T0600Z.130626T0000Z.130628T1800Z.NO/
1019 PM CDT SAT JUN 22 2013

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK DES MOINES RIVER AT ESTHERVILLE...OR FROM THE 
  IOWA-MINNESOTA BORDER...TO NEAR WALLINGFORD.
* UNTIL FRIDAY AFTERNOON.
* AT 9:00 PM SATURDAY THE STAGE WAS 7.7 FEET...OR 0.3 FEET BELOW 
  FLOOD STAGE.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* IMPACT...AT  7.0 FEET...MIKE MICKELSON PARK SOUTH OF IOWA 9 
  FLOODS. NORTH RIVERSIDE PARK NORTH OF IOWA 9 FLOODS. BACKWATER 
  FROM THE RIVER CAUSES SCHOOL CREEK TO AFFECT THE LOW AREAS OF 
  VALLEY DRIVE.

&&
 
LAT...LON 4350 9491 4350 9485 4326 9471 4326 9483

$$
175 
WGUS83 KDMX 230854
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
354 AM CDT SUN JUN 23 2013

...THE FLOOD WARNING CONTINUES FOR ALL OR PORTIONS OF THE FOLLOWING 
RIVERS IN IOWA...WEST FORK DES MOINES RIVER...

  AFFECTING THE FOLLOWING COUNTIES IN IOWA...EMMET
  
RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED
PRECIPITATION OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DO NOT DROWN.

MORE INFORMATION...INCLUDING IMPACT STATEMENTS AND CREST HISTORIES 
IS AVAILABLE ON THE WEB AT...  WWW.WEATHER.GOV/DESMOINES. IN THE 
MENU ON THE LEFT HAND SIDE OF THE PAGE...CLICK ON THE RIVERS AND 
LAKES LINK IN THE HYDROLOGY SECTION.

&&

IAC063-240854-
/O.CON.KDMX.FL.W.0050.130625T0600Z-130629T1800Z/
/ESVI4.1.ER.130625T0600Z.130626T0000Z.130628T1800Z.NO/
354 AM CDT SUN JUN 23 2013

...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK DES MOINES RIVER AT ESTHERVILLE...OR FROM THE 
  IOWA-MINNESOTA BORDER...TO NEAR WALLINGFORD.
* UNTIL FRIDAY AFTERNOON.
* AT  3:00 AM SUNDAY THE STAGE WAS 7.9 FEET...OR 0.1 FEET BELOW FLOOD
  STAGE.
* FLOOD STAGE IS 8.0 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE TO FLOOD STAGE EARLY TUESDAY MORNING. CONTINUE 
  RISING TO 8.3 FEET...OR 0.3 FEET ABOVE FLOOD STAGE...TUESDAY 
  EVENING. GO BELOW FLOOD STAGE FRIDAY AFTERNOON.
* IMPACT...AT   7.0 FEET...MIKE MICKELSON PARK SOUTH OF IOWA 9 
  FLOODS. NORTH RIVERSIDE PARK NORTH OF IOWA 9 FLOODS. BACKWATER 
  FROM THE RIVER CAUSES SCHOOL CREEK TO AFFECT THE LOW AREAS OF 
  VALLEY DRIVE.

&&
 
LAT...LON 4350 9491 4350 9485 4326 9471 4326 9483

$$

REV
418 
WGUS83 KDMX 231525
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1025 AM CDT SUN JUN 23 2013

...THE FLOOD WARNING HAS BEEN CANCELLED FOR ALL OR PORTIONS OF THE 
FOLLOWING RIVERS IN IOWA...WEST FORK DES MOINES RIVER...

  AFFECTING THE FOLLOWING COUNTIES IN IOWA...EMMET
  
RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED
PRECIPITATION OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DO NOT DROWN.

MORE INFORMATION...INCLUDING IMPACT STATEMENTS AND CREST HISTORIES 
IS AVAILABLE ON THE WEB AT...  WWW.WEATHER.GOV/DESMOINES. IN THE 
MENU ON THE LEFT HAND SIDE OF THE PAGE...CLICK ON THE RIVERS AND 
LAKES LINK IN THE HYDROLOGY SECTION.

&&

IAC063-231555-
/O.CAN.KDMX.FL.W.0050.000000T0000Z-130629T1800Z/
/ESVI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1025 AM CDT SUN JUN 23 2013

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE WEST FORK DES MOINES RIVER AT ESTHERVILLE...OR FROM THE 
  IOWA-MINNESOTA BORDER...TO NEAR WALLINGFORD.
* AT 10:00 AM SUNDAY THE STAGE WAS 7.7 FEET...OR 0.3 FEET BELOW FLOOD
  STAGE.
* FORECAST...CRESTED BELOW FLOOD STAGE AT 7.9 FEET. FALL TO 7.3 FEET 
  MONDAY MORNING.
* IMPACT...AT   7.0 FEET...MIKE MICKELSON PARK SOUTH OF IOWA 9 
  FLOODS. NORTH RIVERSIDE PARK NORTH OF IOWA 9 FLOODS. BACKWATER 
  FROM THE RIVER CAUSES SCHOOL CREEK TO AFFECT THE LOW AREAS OF 
  VALLEY DRIVE.

&&
 
LAT...LON 4350 9491 4350 9485 4326 9471 4326 9483

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 22, 12:45 PM CDT, 48 minutes earlier.

Area forecast discussion, Jun 22, 12:45 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
1245 PM CDT SAT JUN 22 2013

.SHORT TERM.../TODAY/...
ISSUED AT 253 AM CDT SAT JUN 22 2013

MAIN CONCERNS TODAY WILL BE CONVECTION EARLY ACROSS THE NORTH WITH
SOME POTENTIAL FOR HEAVY RAINFALL AND POSSIBLE FLASH FLOODING.
TRAINING STORMS OVER SOUTHERN MN HAVE MOVED INTO EXTREME NORTHERN
IOWA AS OF 0530Z.  ONCE THE COMPLEX OF STORMS EXITS THE AREA ANOTHER
OUTFLOW BOUNDARY MAY BE PRODUCED WHICH MAY REASSERT ITSELF LATER IN
THE DAY OR AT NIGHT TONIGHT. HOWEVER...THE HOT DOME AT H700 IS
EXPECTED TO AGAIN MAKE SOME PROGRESS NORTH THIS AFTERNOON AND WITH
AMPLE MIXING WE SHOULD HAVE WINDS OF 15 TO 20 MPH WITH GUSTS TO NEAR
30 TO 35 MPH AT TIMES TODAY. HIGHS WILL BE VERY WARM IN THE UPPER
80S TO LOWER 90S...WITH AGAIN A POSSIBILITY THAT THE NORTH MAY LAG
HIGHS BY A FEW DEGREES IF THE CONVECTION HOLDS ON THERE A FEW MORE
HOURS THAN EXPECTED.  THE AFTERNOON SHOULD BE MAINLY QUIET WITH THE
CAP IN PLACE BUT UNDOUBTEDLY WILL BE RATHER UNCOMFORTABLE WITH HEAT
INDICES RANGING FROM THE MID 90S.

.LONG TERM.../TONIGHT THROUGH THURSDAY/...
ISSUED AT 253 AM CDT SAT JUN 22 2013

THE FOCUS ON THE LONG TERM FORECAST CENTERS ON THIS WEEKEND INTO
EARLY NEXT WEEK. ALOFT WE HAVE AN UPPER RIDGE OVER EASTERN IOWA
INTO THE GREAT LAKES. A LOW OVER CANADA IS AIDING IN PRODUCING A
TROUGH OVER THE WEST AND INTER-MOUNTAIN REGION. NUMEROUS SHORT WAVE
ARE EXPECTED TO EJECT OUT OF THE WESTERN TROUGH ACROSS THE
MIDWEST. MEANWHILE AT THE SURFACE A NEARLY STATIONARY BOUNDARY
WILL REMAIN PRETTY MUCH IN PLACE FROM EASTERN COLORADO/WESTERN
KANSAS NORTHEAST ACROSS NEBRASKA...EASTERN SOUTH DAKOTA INTO
SOUTHWEST MN/NORTHWEST IOWA. THE PERSISTENCE OF A LOW LEVEL JET
AND STRONG MOISTURE TRANSPORT WILL KEEP NIGHT TIME INTO EARLY
MORNING THUNDERSTORMS ACROSS ROUGHLY THE SAME AREAS...WESTERN AND
NORTHERN IOWA...THROUGH THE WEEKEND. THE BOUNDARY WILL VACILLATE
SOME...PRIMARILY DUE TO OUTFLOW FROM CONVECTION SO JUST WHERE
STORMS WILL FIRE IS DIFFICULT TO SAY BUT THINGS SHOULD PRETTY MUCH
BE AS THEY HAVE THROUGH SUNDAY.

FOR SUNDAY THROUGH MONDAY...THE LOW OVER CANADA PIVOTS NORTHEAST
DRIVING THE MAIN TROUGH NORTHEAST ACROSS THE HIGH PLAINS AND UPPER
MIDWEST. IT WILL ALSO SHOVE THE BOUNDARY TO OUR NORTHWEST INTO
IOWA GIVING US THE BEST CHANCE FOR THUNDERSTORMS OF THE WEEKEND.
WE MAY SEE SOME SEVERE STORMS DURING THE DAY AND EARLY EVENING
SUNDAY WHICH WILL TRANSITION INTO HEAVY RAIN FOR LATE EVENING AND
OVERNIGHT INTO MONDAY MORNING. PWATS DURING THIS TIME RUN BETWEEN
1.5 AND 1.8 INCHES.

RIDGING REBUILDS ACROSS THE REGION AS THE UPPER LOW KICKS EAST BUT
NUMEROUS SHORT WAVES AS PROGGED TO RIDE THE RIDGE GIVING CONTINUED
CHANCES FOR STORMS MAINLY ACROSS FAR NORTHERN IOWA. LATE IN THE
WEEK A BLOCKING PATTERN TRIES TO ESTABLISH ITSELF WITH RIDGING
OVER THE ROCKIES AND A LOW OUT IN THE PACIFIC NORTHWEST AND OVER
CANADA AND THE NORTHERN GREAT LAKES. THIS PUTS IOWA IN A NORTHWEST
FLOW AND IN AN ACTIVE ZONE FOR SHORTWAVES THAT TOP THE UPPER
RIDGE. AT THIS TIME THE MODELS ARE NOT SHOWING MUCH ACTIVITY WITH
THIS PATTERN BUT THIS PATTERN HAS PROVEN TO BE A DIFFICULT ONE TO
PREDICT WHEN/WHERE SHORTWAVES AFFECT THE AREA. I WENT WITH
PERIODIC SLIGHT CHANCES FOR NOW ACROSS PORTIONS OF THE EASTERN
FORECAST AREA BUT CONFIDENCE IS VERY LOW ABOUT TIMING/SEVERE
POTENTIAL AT THIS POINT.

&&

.AVIATION...22/18Z
ISSUED AT 1242 PM CDT SAT JUN 22 2013

COMPLEX WX SITUATION WITH DECAYING CONVECTION THIS AFTERNOON AND
RESIDUAL OUTFLOW BOUNDARIES ACROSS THE STATE. GUSTY SLY WINDS ARE
EXPECTED TO BECOME ESTABLISHED AT ALL TAF SITES THIS AFTERNOON.
TSRA DEVELOPMENT IS LIKELY LATE THIS AFTERNOON OR EVENING WITH THE
FAVORED AREA ACROSS THE NRN TAF SITES. CONFIDENCE AND TIMING ARE
NOT HIGH AND WENT WITH A PERIOD OF VCTS IN THE TAFS FROM THIS EVE
NORTH...AFT MIDNIGHT IN THE KDSM AREA. ENDED THE CHANCE SUN MRNG
THINKING CONVECTION WILL SHIFT TO THE EAST.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...REV
LONG TERM...FAB
AVIATION...MS JUN 13
Hazardous weather outlook, Jun 22, 7:54 AM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
754 AM CDT SAT JUN 22 2013

IAZ036>039-047>050-059>062-071>075-081>086-092>097-231300-
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-BOONE-STORY-MARSHALL-TAMA-DALLAS-
POLK-JASPER-POWESHIEK-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-
UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
754 AM CDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE ALONG AND NORTH OF HIGHWAY 30
AND WEST OF HIGHWAY 169 THROUGH MID MORNING THEN AGAIN LATE
TONIGHT. A FEW SEVERE STORMS WITH QUARTER SIZED HAIL AND 60 MPH
MAY OCCUR MAINLY THIS AFTERNOON AND TONIGHT. HEAVY RAINFALL IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE CHANCES FOR THUNDERSTORMS AT TIMES FROM SUNDAY
THROUGH WEDNESDAY. THUNDERSTORMS MAY BE SEVERE SUNDAY THROUGH MONDAY
NIGHT WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT ALONG
WITH THE THREAT FOR HEAVY RAIN. IT IS TOO EARLY TO DETERMINE THE
THREAT FOR SEVERE WEATHER FOR THE REMAINDER OF THE PERIOD AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AT TIMES THROUGH MONDAY.

IAZ004>007-015>017-024>028-231300-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-HUMBOLDT-
WRIGHT-FRANKLIN-BUTLER-BREMER-
754 AM CDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH MID MORNING THEN
AGAIN TONIGHT. SEVERE WEATHER IS POSSIBLE WITH QUARTER SIZED HAIL
AND 60 MPH WINDS POSSIBLE...MAINLY TONIGHT. IN ADDITION...HEAVY
RAINFALL MAY OCCUR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE CHANCES FOR THUNDERSTORMS AT TIMES FROM SUNDAY
THROUGH WEDNESDAY. THUNDERSTORMS MAY BE SEVERE SUNDAY THROUGH
MONDAY WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT ALONG
WITH THE THREAT FOR HEAVY RAIN. IT IS TOO EARLY TO DETERMINE THE
THREAT FOR SEVERE WEATHER FOR THE REMAINDER OF THE PERIOD AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AT TIMES THROUGH MONDAY.

IAZ023-033>035-044>046-057-058-070-231300-
POCAHONTAS-SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL-GREENE-AUDUBON-
GUTHRIE-CASS-
754 AM CDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE ALONG AND WEST OF HIGHWAY
169 THROUGH MID MORNING THEN AGAIN LATE TONIGHT. A FEW SEVERE
STORMS WITH QUARTER SIZED HAIL AND 60 MPH MAY OCCUR MAINLY THIS
AFTERNOON OR TONIGHT. HEAVY RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE CHANCES FOR THUNDERSTORMS AT TIMES FROM SUNDAY
THROUGH WEDNESDAY. THUNDERSTORMS MAY BE SEVERE SUNDAY THROUGH
NIGHT WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT ALONG
WITH THE THREAT FOR HEAVY RAIN. IT IS TOO EARLY TO DETERMINE THE
THREAT FOR SEVERE WEATHER FOR THE REMAINDER OF THE PERIOD AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AT TIMES THROUGH MONDAY.

REV

In the hours before

Special weather statement, Jun 22, 11:14 AM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1114 AM CDT SAT JUN 22 2013

IAZ004-005-015-023-024-033-034-044-045-221815-
EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-HUMBOLDT-SAC-CALHOUN-CRAWFORD-
CARROLL-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...EMMETSBURG...
POCAHONTAS...HUMBOLDT...SAC CITY...ROCKWELL CITY...DENISON...
CARROLL
1114 AM CDT SAT JUN 22 2013

AN AREA OF DECAYING THUNDERSTORMS WILL MOVE THROUGH THE
AREA...RESULTING IN GUSTY WINDS. SOUTHEAST WINDS OF 25 TO 40
MPH...WITH A FEW HIGHER GUSTS...CAN BE EXPECTED THROUGH 100 PM.
WINDS WILL DIMINISH TO 15 TO 25 MPH BY THAT TIME.

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 1:15 AM CDTSevere Thunderstorm WarningDMXHancock, Kossuth, Winnebago, Worth60 min
Jun 22, 2:40 AM CDTFlash Flood WarningDMXEmmet, Kossuth, Palo Alto6 hr

Nearby

River Flood Warnings in Iowa, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.